MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported good pain relief while the systems were in use and is requesting re-implantation when cleared.No lab testing was performed to confirm the presence or type of infection.It was noted during investigation that the patient is diabetic, has poor vision, poor hearing, and is suspected to have poor compliance with post-op wound care.There is no indication that the nalu components caused or contributed to the condition of the patient's surgical wounds.Suspect patient condition and habits contributed to poor wound healing and subsequent suspected infection.Poor wound healing and infection of incision sites are known inherent risks of invasive procedures.
 
Event or Problem Description
Patient was implanted with two nalu peripheral nerve stimulator systems on (b)(6) 2024 to treat bilateral knee pain.On 04apr2024 the firm was notified that the physician suspected infection at both lower extremity surgical incision sites and was planning to remove both systems.On (b)(6) 2024 both nalu systems were explanted due to the suspected infections.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key19274240
Report Number3015425075-2024-00171
Device Sequence Number15190781
Product Code GZF
UDI-Device Identifier00812537030999
UDI-Public01008125370309991121091417240914
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Model Number71007
Device Catalogue Number71007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown